It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dave on March 05, 2000 at 01:05:44:

In Reply to: Allergy Shot reactions posted by Tim on March 04, 2000 at 22:08:20:

: I had childhood allergy related asthma that I thought I had somewhat outgrown it. I recently was tested again and I was allergic to just about everything. My question is I have since received 2 allery shots and my ashma has gotten worse lately. The doctor put me on prednisone for 5 days. My question. Is this normal until I build up a tolerance

Ok, here is some good advice. Your serum concentration is too strong for beginning this type of treatment. Call you doctor and ask to reformulate the serum. If your doctor declines to do this, politely ask for copies of your allergy test results and go to a new doctor. You are allowing yourself to be put at tremendous risk from the shots you are taking. In the meantime, don't take anymore shots from this batch of serum. There are a lot of mistakes made when formulating this stuff. How do I know? I have a lot of experience with allergy shots and most of it ended up being bad.


Follow Ups

All times are GMT -7. The time now is 07:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!